I am now 13 days post injections to my forehead (20 units). I have read enough posts to believe that the drooping skin under my brows and thickened upper nose will improve with time. I am more concerned with the drawing sensation along my hairline and bad headaches. This evening there appears to be some bruising and more prominent veins at the hairline above the temples with some hair loss.
Bruising Above Temples and Hair Loss After Botox?
Doctor Answers (1)
Hair loss after Botox
Bruising after Botox is not unusual but hair loss is. Hair loss that you are having is most likely unrelated to Botox especially so soon after you injection. Given that you are having headaches though I would recommend that you see your surgeon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.